# SDR MWEA020492

- Difficulty date: August 14, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 91,044 hours, 92,290 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 59101639
- Condition: Cracked
- Location: Dot 31
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD PLUG DOOR STOP RECEPTACLE AT LOWER LEFT CORNER HAS A CRACK EMANATING FROM CUT OUT HOLE TO DOOR JAMB EGDE DOT 31.  --  FABRICATED AND INSTALLED DOUBLER.
